In the paper we consider the problem of uniqueness of derivatives of meromorphic functions when they share two or three sets and obtained five results which will improve all the existing results.
Meromorphic functions, uniqueness, weighted sharing, derivative, shared set.
BANERJEE, ABHIJIT and BHATTACHARJEE, PRANAB
"Uniqueness of derivatives of meromorphic functions sharing two or three sets,"
Turkish Journal of Mathematics: Vol. 34:
1, Article 3.
Available at: https://journals.tubitak.gov.tr/math/vol34/iss1/3